MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHEMSTRIP ® 10 MD; URINE TEST STRIPS

ROCHE DIAGNOSTICS CHEMSTRIP ® 10 MD; URINE TEST STRIPS
Catalog Number 03260763160
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
The customer complained of false negative nitrite and leukocytes results for some patient urine samples from chemstrip 10 sg test strips on a urysis 1100 serial number (b)(4).The customer provided examples.The patient had symptoms of a urinary tract infection but the nitrite and leukocytes results were negative.The sample was sent to the laboratory.The nitrite and leukocytes results were positive in the laboratory.The customer stated that in other cases the nitrite and leukocytes results were positive for a test strip and negative for a different test strip.The customer did not believe the first results were correct.The customer suspected contamination and cleaned the instrument.There was no allegation of an adverse event.The calibration was acceptable.The customer was not using qc.The suspect product was requested to be returned for investigation.The retention material of lot 29191100 was measured on an urisys 1800 analyzer with native urine and a nitrite dilution series and a leucocyte dilution series.The results of the measurements fulfill our requirements.No false negative results were observed.
 
Additional Manufacturer Narrative
The customer's meter and test strips were returned for investigation.The retention material of lot 29191100 and the customer material of lot 29191103 were both measured on an urisys 1800, a cobas u411 analyzer, a urisys 1100 analyzer, and the customer's urisys 1100 analyzer with native urine, a nitrite dilution series and a leucocyte dilution series.The results of the measurements fulfill our requirements.No false negative results were observed.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
CHEMSTRIP ® 10 MD
Common Device Name
URINE TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7984424
Report Number1823260-2018-03759
Device Sequence Number1747010
Product Code JIL
UDI-Device Identifier00075537313121
UDI-Public00075537313121
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Catalogue Number03260763160
Device Lot Number29191103
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2018
Initial Date Received by Manufacturer 10/01/2018
Supplement Date Received by Manufacturer10/01/2018
Initial Report FDA Received Date10/19/2018
Supplement Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1